# SDR AALA202305047214

- Difficulty date: May 4, 2023
- Submitted: May 4, 2023
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 62,860 hours, 26,343 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHTS INOPERATIVE FROM AFT RIGHT EMERGENCY EXIT DOOR TO ROW 27 DEF. REPLACED AFT RIGHT EMERGENCY DOOR LIGHT ASSEMBLY.
